Starting the effexor isn't that much of a problem, though it makes me nervous that you got it from an online doctor just in case you can't tolerate it. As was said above, 37.5 is a low dose. I take the max, 375 mg, each day. But the thing that really scares me is if you stop without tapering off. It can be very frightening. You have to taper off slowly. You cannot stop cold turkey. Effexor is short lived in your system, and when you miss a dose even, it can make you very dizzy. You feel as if you are going to fall off of the face of the earth. So hang on to your seat if you miss a dose. Are you taking fast acting pills, or time release capsules? If you take the capsules, it isn't as bad to miss a dose, but if you take the short term pills, be very careful.
I wish you luck with this medication. It has worked very good for me for a long time. In fact even at first it helped me, it is just that everybody is different. So different meds work differently on different people. I said different four times, now five. LOL.
fibromyalgia, Chronic fatigue, depression,allergies